MathSciNet Relay Station
MathSciNet bibliographic data
MR833393 35J20 (35J10 42B25)
Garofalo, Nicola; Lin, Fang-Hua Monotonicity properties of variational integrals, $A\sb p$ weights and unique continuation. Indiana Univ. Math. J. 35 (1986), no. 2, 245–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement